Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Dr. Nilesh Wani

General Physician, Mumbai

400 at clinic
Book Appointment
Call Doctor
Dr. Nilesh Wani General Physician, Mumbai
400 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

My favorite part of being a doctor is the opportunity to directly improve the health and wellbeing of my patients and to develop professional and personal relationships with them....more
My favorite part of being a doctor is the opportunity to directly improve the health and wellbeing of my patients and to develop professional and personal relationships with them.
More about Dr. Nilesh Wani
Dr. Nilesh Wani is an experienced General Physician in Powai, Mumbai. He is currently associated with Seabird Hf Medicare Centre in Powai, Mumbai. Save your time and book an appointment online with Dr. Nilesh Wani on Lybrate.com.

Find numerous General Physicians in India from the comfort of your home on Lybrate.com. You will find General Physicians with more than 28 years of experience on Lybrate.com. You can find General Physicians online in Mumbai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English
Hindi

Location

Book Clinic Appointment with Dr. Nilesh Wani

Seabird Hf Medicare Centre

509, Powai Plaza, Hiranandani Garden, Powai. Landmark:Near TIME College, MumbaiMumbai Get Directions
400 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Nilesh Wani

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I live in foreign and milk is not available. What is the alternative of milk that I can take?

PGDD, RD, Bachelor of Home Science
Dietitian/Nutritionist, Mumbai
I live in foreign and milk is not available. What is the alternative of milk that I can take?
Hye. Thank you for your query. If cow buffalo milk is not available you can replace it with soya milk or almond milk.
142 people found this helpful
Submit FeedbackFeedback

Heel Health

Fellowship in Neurological Rehabilitation, BPTh/BPT
Physiotherapist, Gurgaon
Heel Health

Always wear a pair of comfortable laced-up shoes which support your feet, rather than high heels and slippers to prevent yourself from falling.

4 people found this helpful

I'm a 52 M practicing doctor. Suffers from chronic nonmigrainous headache of unknown etiology since 30 years. On Suminat SOS. Thrice a week on an average Also suffers from ch diarrhea. 3-4 times only in morning since 4-5 years IBS? Can't tolerate dinner. Only light meal Constitution wise thin built.

AUTLS, CCEDM, MD - Internal Medicine, MBBS
General Physician, Faridabad
dear suminat u r taking is for migraine headaches.. then how ru suffering from nonmigrainous headache? IBS requires a proper set of medicines which are not over the counter drugs ..u ve to consult privately for that... till then just take plenty of curd,salty buttermilk,and plenty of water... avoid alcohol,smoking coz it worsens ibs ,,take proper vegetarian diet and lots of fruits like ripened pineapple and pomegranate
1 person found this helpful
Submit FeedbackFeedback

Hello sir and mam Meri Jo wife hai uske 2-3 din se left side me back chest me n chest ke niche kafi pain hota hai sans leti hai to bhi wahi dard hota hai subha bahut Tez hota hai n sham tak kam hojata hai please help.

BPTh/BPT, MPTh/MPT
Physiotherapist, Bangalore
Hello sir and mam Meri Jo wife hai uske 2-3 din se left side me back chest me n chest ke niche kafi pain hota hai san...
Ask her to take short breaths and breathe out forcefully. If it is a muscle catch, then it will come down gradually.
Submit FeedbackFeedback

MPT
Physiotherapist, Mumbai
Always wear a pair of comfortable laced-up shoes which support your feet, rather than high heels and slippers to prevent yourself from falling.
2 people found this helpful

Lower leg pain and thy and back pain for the last 3-4 months. Is this a sciatica pain Pls. Tell me the best medicine for this pain.

BHMS, PGDM (Emergency Medical services)
Homeopath, Pune
Lower leg pain and thy and back pain for the last 3-4 months. Is this a sciatica pain Pls. Tell me the best medicine ...
Hello Lybrate user...Homeopathy has good medicines for Sciatica...Can be taking after detail case study..Take Rhus tox 200x..5pills twice a day for 2 days ...Consult Privatel for further Rx..Good Luck
5 people found this helpful
Submit FeedbackFeedback

My-14-year friend has asthma. What is the effect of using an asthma preventer long term? I heard that using it for years might cause bone shrinkage. Is it true? Are there any vitamins to help vision.

FPRS, DNB Ophtalmology
Ophthalmologist, Pune
My-14-year friend has asthma. What is the effect of using an asthma preventer long term? I heard that using it for ye...
As far as your eyes are concerned, make sure she takes good healthy diet inclusive of green leafy vegetables and fruits. Patient needs to undergo regular eye checkup as some asthma drugs contain steroids and steroid can have some harmful effect on eyes if not used under observation. So observation is must and for that frequent visits to asthma doctor and eye doctor is must.
3 people found this helpful
Submit FeedbackFeedback

I am facing a problem of finger shivering. My hands shake a lot. My fingers do shiver while holding a cup of tea or while doing some task. This problem of mine is also making me in depression. My hands shake a lot. I do smoke and I have also been taking canabbies before but have stopped them permanently. I want to know that why do my finger shiver and what is the solution for it. Pl give me a response for my this disease as earliest as possible for you. Thank you.

MSc, PGDGC, M.Phil - Psychology
Psychologist, Chennai
I am facing a problem of finger shivering. My hands shake a lot. My fingers do shiver while holding a cup of tea or w...
Hi Mr. lybrate-user, This may be because of drug abuse side effects. Better take an master health check up and treat accordingly. If it's normal, then it may be anxiety disorder features. Get treated for that. Eat protein rich food.
1 person found this helpful

How do I stop masturbating? I masturbate a lot and it has started giving me problems.

MBBS, cc USG
General Physician, Gurgaon
How do I stop masturbating? I masturbate a lot and it has started giving me problems.
This problem can be solved by meditation i can give you address of rajyoga meditation center near your house (this is free of cost)
Submit FeedbackFeedback
View All Feed

Near By Doctors

88%
(316 ratings)

Dr. Parvez A. Shaikh

BUMS ( Mumbai ),H.E.S(pune),
General Physician
Ishrat Clinic, 
250 at clinic
Book Appointment
93%
(28523 ratings)

Dr. Jatin Soni

MBBS
General Physician
Dr jatin soni, 
250 at clinic
Book Appointment
95%
(3530 ratings)

Dr. Nash Kamdin

MBBS
General Physician
Dr Nash Kamdin, 
300 at clinic
Book Appointment
82%
(10 ratings)

Dr. Umesh Alegaonkar

MD - General Medicine, MBBS
General Physician
Sampada Hospital And Intensive Care, 
300 at clinic
Book Appointment